MathSciNet Relay Station
MathSciNet bibliographic data
MR633289 (83a:53040) 53C20
Galloway, Gregory J. Compactness criteria for Riemannian manifolds. Proc. Amer. Math. Soc. 84 (1982), no. 1, 106–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement